# SDR MWEA020673

- Difficulty date: November 11, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142275
- Condition: Improper
- Location: Sta 1212-1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING HOLES IN LONGERON 5 LEFT STATION 1212-1193 CONFLICT WITH THE INSTALLATION OF THE UPPER GALLEY MOUNTS.  --  REMOVED LONGERON , LOCATED AND DRILLED LONGERON . INSTALLED LONGERON AND SLPICE
